# SDR UF6A990727

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: JD553J0312000
- Condition: Cracked
- Location: Vert Stab
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - ANGLE CRACKED ON VERTICAL STAB AT RIB 47.78.  MAINTENANCE REPAIRED CRACK IAW BAE ATP SRM 51-30-01 AND 51-10-06.  (M)
